# SDR SWAA2019111938960

- Difficulty date: November 8, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 7551022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORIZONTAL STABILIZER #4 RIB, #3 STIFFENER CRACKED AT LOWER EDGE. / REPAIRED RIB IAW SRM.
